Women's Health Community
Symptoms after Mirena removal
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Symptoms after Mirena removal


I had my Mirena removed 5 weeks ago after having it for the full 5 years. I never had a problem with it, nor did I have a period. I was totally fine the first 3-4 days after I had it out and then all of a sudden I felt awful. Apparently it's called the Mirena Crash, and I think I have almost every symptom you can think of. It's unreal to me because I had no problems at all the whole time with it. Anyway I have now been feeling awful and sick for a month now. I can't eat anything without feeling bloated, my coffee is making me sick and some foods I just get so nauseaous from that I just throw up after. I have headaches every day and I just don't feel right. I ended up starting an AF I think and it was only 2 days and heavy then it stopped. I have called the doctor and they told me it's just my hormones regulating again but I don't know how much more not feeling well I can take. It's all the time, it's interfering with my job and apparently other people are noticing it because they are asking me if I'm feeling ok because I look sick. Pale, anemic like and just exhausted. Has anyone else had this sort of reaction? Is it normal at all and if so does it just pass? They told me it could be up to 3 months. I can't feel sick for another 2 months. I have taken multiple HPT to see because I am TTC and they are all negative and I have no insurance so they wont do a blood test to see if it's a false negative. Just frustrated I guess and looking for some answers.... seemed like a good place to vent/seek help. Thanks in advance!
6 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
It can be due to iron deficiency anemia or due to vitamin D deficiency as well. Get your hemoglobin levels and vitamin D levels estimated and if they are low, then you may need to take iron and vitamin D supplements.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Avatar_f_tn
Thanks for answering! I finally went to the doctor and they said I may have HERD. Too much acid in my stomach I guess, but almost my entire beverage intake is coffee and soda so I guess it's my own fault. They put me on some pills for my stomach and I cut out a whole bunch of caffeine. I am getting headaches still because of the lack of caffeine but my stomach is much better. Also I guess my stressing out about it made the other symptoms worse. So glad to feel even a little better!
Blank
Avatar_f_tn
Also they did a full panel screen on a blood sample and all my levels for everything came back normal! :)
Blank
563773_tn?1374250139
Hello,
For GERD, Avoid alcohol or drinks with caffeine in them, chocolate or spicy or greasy foods and instead take cold foods preferably liquids like milk and yoghurt. It also might help to avoid eating or drinking for two hours before you lie down. You may also need antacids and proton pump inhibitor drugs for controlling the stomach acid.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.






Blank
Avatar_f_tn
Thanks for responding. I have been only having one cup of coffee in the morning so I don't get the caffeinne withdrawls and therefore don't get headaches and it is ok on my stomach. Between the reduced caffeinne and the Zantac I feel so much better! Hopefully next time I feel these kind of symptoms it will be because I am pregnant and its hormones lol. Thanks again!
Blank
Avatar_m_tn
I have had a mirena for 5 years. I just recently got it token out and I have been bleeding for 24 days now. Heavy. Blood clots. I don't know if this is normal or what after the mirena but I am ready to stop because I am horny and ready to have sex. LOL. but have this happened to anyone else. Or does anyone have any advice? Thanks!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
14 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
old_before_my_time
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
Avatar_f_tn
Blank
kitty094
London, United Kingdom